# SDR GTIA20130716390

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 9,929 hours, 4,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 ENTRY DOOR, DOOR ASSIST PRESSURE LOW.  SERVICED R-4 ENTRY DOOR, DOOR ASSIST CYLINDER IAW AMM.  LEAK CHECKED GOOD.
